# SDR EE4Y202504022116

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N238BJ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 039
- Aircraft time: 45,632 hours, 29,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Part time: 45,632 hours, 29,749 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURE INSPECTION CUSTOMER FOUND THE WING TO FUSELAGE FAIRING FRAME 45 RIB WITH CRACK AT THE RH SIDE. FOLLOWING REPAIR INSTRUCTIONS IAW ETD2025-190-902392 AND COOPESA ENGINEERING ORDER COO-EO-2025-21854 DTD MAR 01 2025WEB
